BibTeX record journals/jpdc/KakugawaY02

download as .bib file

@article{DBLP:journals/jpdc/KakugawaY02,
  author    = {Hirotsugu Kakugawa and
               Masafumi Yamashita},
  title     = {Uniform and Self-Stabilizing Fair Mutual Exclusion on Unidirectional
               Rings under Unfair Distributed Daemon},
  journal   = {J. Parallel Distrib. Comput.},
  volume    = {62},
  number    = {5},
  pages     = {885--898},
  year      = {2002},
  url       = {https://doi.org/10.1006/jpdc.2001.1831},
  doi       = {10.1006/jpdc.2001.1831},
  timestamp = {Fri, 26 May 2017 22:51:57 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jpdc/KakugawaY02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics